Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 82027, 8 pages
http://dx.doi.org/10.1155/2007/82027
Research Article

Solution Estimates for Semilinear Difference-Delay Equations with Continuous Time

1Department of Mathematics, Ben-Gurion University, P.O. Box 653, Beer Sheva 84105, Israel
2Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, Taiwan

Received 5 July 2007; Accepted 11 August 2007

Copyright © 2007 Michael Gil' and Sui Sun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  2. V. Kolmanovskiĭ and A. Myshkis, Applied Theory of Functional-Differential Equations, vol. 85 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. View at Zentralblatt MATH · View at MathSciNet
  3. S.-I. Niculescu, Delay Effects on Stability: A Robust Control Approach, vol. 269 of Lecture Notes in Control and Information Sciences, Springer, London, UK, 2001. View at Zentralblatt MATH · View at MathSciNet
  4. P. Pepe, “The Liapunov's second method for continuous time difference equations,” International Journal of Robust and Nonlinear Control, vol. 13, no. 15, pp. 1389–1405, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. N. Sharkovsky, Yu. L. Maĭstrenko, and E. Yu. Romanenko, Difference Equations and Their Applications, vol. 250 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at Zentralblatt MATH · View at MathSciNet
  6. S. S. Cheng and Y.-Z. Lin, “Exact region of stability for an investment plan with three parameters,” Applied Mathematics E-Notes, vol. 5, pp. 194–201, 2005. View at Zentralblatt MATH · View at MathSciNet
  7. S. S. Cheng and S. S. Chiou, “Exact stability regions for quartic polynomials,” Bulletin of the Brazilian Mathematical Society, vol. 38, no. 1, pp. 21–38, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. I. Gil', Difference Equations in Normed Spaces: Stability and Oscillations, vol. 206 of North-Holland, Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2007.
  9. N. Dunford and J. T. Schwartz, Linear Operators. Part I: General Theory, Interscience, New York, NY, USA, 1966.
  10. M. I. Gil', Operator Functions and Localization of Spectra, vol. 1830 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2003. View at Zentralblatt MATH · View at MathSciNet
  11. M. I. Gil', “Bounds for characteristic values of entire matrix pencils,” Linear Algebra and Its Applications, vol. 390, no. 1, pp. 311–320, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. I. Gil', “On variations of characteristic values of entire matrix pencils,” Journal of Approximation Theory, vol. 136, no. 1, pp. 115–128, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T.-Z. Huang and X.-P. Liu, “Estimations for certain determinants,” Computers & Mathematics with Applications, vol. 50, no. 10–12, pp. 1677–1684, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet